Ask an expert
Question

16 Nov 2004

angiogram and angioplasty done 6 days ago.
I am at home now but not sure if I should take things easy and rest a lot until I see the cardiologist at the end of November. Not sure of diet. Besides my chronic medication of Tritace -Lasix-Slow k- Aspirin and Spiriva H/Haler I have now been given PLAVEX 75mg daily and Pulmison 40mg daily. I get a numbness about the face and my lips tingle. Is this a side effect. I have heard that Plavex can cause bleeding and this worries me intensely. Please help if you can.
Answer 445 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Rusty, you should definitely take it easy for the first two weeks. A normal well-blanced diet should do the trick. Plavix® keeps your blood from clotting, but it shouldn’t cause bleeding. If the tingling hasn’t cleared up by the time you receive this reply the best would be to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.